Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Representing a meromorphic function as the quotient of two entire functions of small characteristic


Author: Joseph Miles
Journal: Bull. Amer. Math. Soc. 76 (1970), 1308-1309
MSC (1970): Primary 3057; Secondary 3055, 3060, 3061
Errata, Volume 76: Bull. Amer. Math. Soc., Volume 77, Number 4 (1971), 634--634
MathSciNet review: 0265601
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. A. Rubel and B. A. Taylor, A Fourier series method for meromorphic and entire functions, Bull. Soc. Math. France 96 (1968), 53-96. MR 39 #4399.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3057, 3055, 3060, 3061

Retrieve articles in all journals with MSC (1970): 3057, 3055, 3060, 3061


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12654-4
PII: S 0002-9904(1970)12654-4